# SDR 0600206303

- Difficulty date: January 22, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 71,118 hours, 9,284 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND UPPER DECK EMERGENCY EXIT SIGN INOP.  REPLACED POWER SUPPLY AND BATTERIES.  OPERATIONAL CHECK GOOD.  A/C RETURNED TO SERVICE.
